Header

UZH-Logo

Maintenance Infos

Lower semicontinuous functionals for Almgren's multiple valued functions


De Lellis, C; Focardi, M; Spadaro, E (2011). Lower semicontinuous functionals for Almgren's multiple valued functions. Annales Academiae Scientiarum Fennicae. Mathematica, 36(2):393-410.

Abstract

We consider general integral functionals on the Sobolev spaces of multiple valued functions introduced by Almgren. We characterize the semicontinuous ones and recover earlier results of Mattila in [10] as a particular case. Moreover, we answer positively to one of the questions raised by Mattila in the same paper.

Abstract

We consider general integral functionals on the Sobolev spaces of multiple valued functions introduced by Almgren. We characterize the semicontinuous ones and recover earlier results of Mattila in [10] as a particular case. Moreover, we answer positively to one of the questions raised by Mattila in the same paper.

Statistics

Citations

7 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

18 downloads since deposited on 14 Mar 2013
3 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:14 Mar 2013 07:38
Last Modified:07 Dec 2017 18:15
Publisher:Academia Scientiarum Fennica
ISSN:1239-629X
Publisher DOI:https://doi.org/10.5186/aasfm.2011.3626
Official URL:http://www.acadsci.fi/mathematica/Vol36/DeLellisFocardiSpadaro.html

Download

Download PDF  'Lower semicontinuous functionals for Almgren's multiple valued functions'.
Preview
Content: Published Version
Filetype: PDF
Size: 558kB
View at publisher